Jump to content
Acne.org
Teerob18

Allergic Reactions - What to do?

Recommended Posts

Posted

Hi everyone! 

Im still on week 1 of the acne.org treatment but i feel as though I’m having an allergic reaction. My skin is red, feels very tight, itchy and the red areas look similar to a rash.

I don’t over use any of the products. I wash twice a day, apply the BP once in the morning and then moisturize after each wash/treatment.

Am i having an allergic reaction? Should i use less BP? Should i discontinue using BP for some time? 

 

Help please :)

Share this post


Link to post
Share on other sites
Posted

Hi Teerob18,

Sounds like you are going through a rough time. Dryness and irritation is to be expected during the first few weeks into the Acne.org Regimen products but it eventually goes away. This is particularly noticeable when applying Moisturizer.

Use Acne.org Regimen products precisely as outlined and make sure that you are not using any other products along with The Regimen to get you perfectly clear.

The Acne.org Moisturizer is specifically designed by the experts at Acne.org to soothe and calm irritated problem skin. With continued use twice a day, your skin will be clear, radiant and healthy looking.

You may also use the Moisturizer as often as needed to prevent irritation or you may add 5-6 drops of the Jojoba oil to the Moisturizer to for additional moisture.

I know it's tough at the beginning but be patient and you will have healthy and clear looking skin.

For more information on The Acne.org Regimen, kindly visit our FAQ page by using the link below:

http://www.acne.org/regimen-help.html#regimen

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×